# SDR WVER2019011702

- Difficulty date: January 17, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 38,535 hours, 28,472 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: SH690358847
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD BEAM AT FS 693 AT LBL27 HAS NUMEROUS GOUGES AND OVERSIZE HOLES.
